# SDR AWXA9500765

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT NR 425 - DURING WALK AROUND INSPECTION, 1.2 INCH CRACK WAS FOUND IN BELLY SKIN AT STATION 727.  REPAIRED PER SRM 53-30-03, FIGURE 6.  AIRCRAFT RETURNED TO SERVICE.  (M)
